# SDR ASAA0480160

- Difficulty date: March 12, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9936545501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND INSERTS PULLING OFF, CORRODED AND PANEL CRACKED AT LOWER SURFACE, FORWARD CABIN STATION 148-200.  FABRICATED REPLACEMENT FLOOR PANEL IAW MD80 SRM 53-05.  (M)
